MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS COMP RPSFLEX FEM CEM L STD; LCS COMPLETE : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US LCS COMP RPSFLEX FEM CEM L STD; LCS COMPLETE : KNEE FEMORAL
Model Number 1294-12-040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Appropriate term / code not available (e2402) used to capture the musculoskeletal system (e16).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision total knee patella resurfacing for patella femoral pain.Large osteophyte (ectopic bone) at superior edge of anterior trochlear.Ectopic bone appears to have developed over time.The patient presented with anterior knee pain.The patients patella was resurfaced and the ectopic bone removed.All of the knee components listed were all left insitu.Primary surgery date (b)(6) 2009.
 
Event or Problem Description
Additional information received indicated that none of the implants were revised.The patients patella was resurfaced and the ectopic bone removed.None of the knee components listed required revision and were all left in situ.As this was a revision procedure there was no extension to the surgical time.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
LCS COMP RPSFLEX FEM CEM L STD
Common Device Name
LCS COMPLETE : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12041158
Report Number1818910-2021-13247
Device Sequence Number4000676
Product Code NJL
UDI-Device Identifier10603295022923
UDI-Public10603295022923
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1294-12-040
Device Catalogue Number129412040
Device Lot Number2854123
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/08/2021
Supplement Date Received by Manufacturer06/21/2021
07/05/2021
08/04/2021
Initial Report FDA Received Date06/22/2021
Supplement Report FDA Received Date06/28/2021
07/14/2021
08/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CEMENT MFG AND PRODUCT NAME UNKNOWN.; DEPUY DUOFIX MBT TRAY SZ 2.5.; LCS COMP RPS INS STD 10MM.; LCS COMP RPSFLEX FEM CEM L STD.; DEPUY DUOFIX MBT TRAY SZ 2.5; LCS COMP RPS INS STD 10MM; LCS COMP RPSFLEX FEM CEM L STD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR